# SDR C8GA982102

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

FLT CCI104 - DAY/TPA - AT FL330, A/C PRESSURIZATION (CABIN) BEGAN TO CLIMB.  UPON DESCENT TO 10,000 FT MSL, THE CABIN WAS RE-PRESSURIZED AT APPROXIMATELY 17,000 FT MSL BY RECYCLING THE BLEED SW'S.  PSI DIFF WAS 8.5.  DIVERTED TO CAE FOR PRECAUTION.  C/W MM 21-31-0.  OPERATION PRESSURIZATION SYSTEM CARRIED OUT IAW MM 21-31-0.  SYSTEM CHECKS GOOD.  (M)
